ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Иерархии рекурсивных функций и асимптотическая оптимальность

Маранджян, Г. Б. (1969) Иерархии рекурсивных функций и асимптотическая оптимальность. ՀՍՍՀ ԳԱ Զեկույցներ, 48 (4). pp. 193-197.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1707Kb

Item Type:Article
Additional Information:Ռեկուրսիվ ֆունկցիաների ստորակարգություններ և ասիմպտոտիկ օպտիմալություն։
Uncontrolled Keywords:Մարանջյան Հ. Բ.
Subjects:Q Science > QA Mathematics
ID Code:2691
Deposited By:NAS Reports
Deposited On:10 Apr 2012 15:21
Last Modified:13 Mar 2014 08:21

Repository Staff Only: item control page